Paper “A note on solubly saturated formations of finite groups” published in J. Algebra Appl.

The following paper has been published:

El siguiente artículo ha sido publicado:

El següent article ha sigut publicat:

A. Ballester-Bolinches, S. F. Kamornikov

A note on solubly saturated formations of finite groups

J. Algebra Appl., 14(4) (2015), 1550047, 4

http://dx.doi.org/10.1142/S0219498815500474

Abstract

The main aim of this note is to give a criterion for a subgroup-closed formation to be solubly saturated, which we hope may provide a useful proving ground for outstanding questions about this family of formations.

Read More: http://www.worldscientific.com/doi/10.1142/S0219498815500474

2010 Mathematics subject classification20D10, 20D20

KeywordsFinite group; formation; saturation; soluble saturation

Paper “Subgroup embedding properties and the structure of finite groups” published in Note Mat.

The following paper has been published:

El siguiente artículo ha sido publicado:

El següent article ha sigut publicat:

A. Ballester-Bolinches

Subgroup embedding properties and the structure of finite groups

Note Mat., 34(1) (2014), 35–52

http://dx.doi.org/10.1285/i15900932v34n1p35

Abstract

Our main aim in this paper is to present some results to help us better understand some different ways a subgroup can be embedded in a finite group and their impact on the group structure

2010 Mathematics subject classification: 20D10; 20D20

Keywords and phrasesfinite group; subgroup embedding property; supplements; Schunck classes; formations; hypercentral groups; p-length; p-nilpotency

Paper “On formations of finite groups with the generalised Wielandt property for residuals” published in J. Algebra

The following paper has been published:

El siguiente artículo ha sido publicado:

El següent article ha sigut publicat:

A. Ballester-Bolinches, S. F. Kamornikov, and V. Pérez-Calabuig

On formations of finite groups with the generalised Wielandt property for residuals

J. Algebra., 412 (2014), 173–178

http://dx.doi.org/10.1007/s11856-013-0030-y

Abstract

A formation F of finite groups has the generalised Wielandt property for residuals, or F is a GWP-formation, if the F-residual of a group generated by two F-subnormal subgroups is the subgroup generated by their F-residuals. We prove that every GWP-formation is saturated. This is one of the crucial steps in the hunt for a solution of the classification problem.

2010 Mathematics subject classification: 20D10; 20D20

Keywords: finite group; formation; residual; subnormality

Paper “On conjugacy of supplements of normal subgroups of finite groups” published in Bull. Austral. Math. Soc.

The following paper has been published:

El siguiente artículo ha sido publicado:

El següent article ha sigut publicat:

A. Ballester-Bolinches, L. M. Ezquerro

On conjugacy of supplements of normal subgroups of finite groups

Bull. Aust. Math. Soc., 89 (2014), 293–299

http://dx.doi.org/10.1017/S0004972713000506

Abstract

The objective of this paper is to find some sufficient conditions to ensure the conjugacy of supplements of a normal subgroup of a soluble group.

2010 Mathematics subject classification: primary 20D10; secondary 20D15, 20D20

Keywords and phrasesfinite groups, supplements, Schunck classes, formations

Paper “On generalised subnormal subgroups of finite groups” published in Math. Nachr.

The paper

A. Ballester-Bolinches, James Beidleman, A. D. Feldman, M. F. Ragland,

On generalised subnormal subgroups of finite groups

has appeared in Mathematische Nachrichten, 286, No. 11-12, 1066-1171 (2013). It is available through

http://dx.doi.org/10.1002/mana.201200029

See abstract below.

 

El artículo

A. Ballester-Bolinches, James Beidleman, A. D. Feldman, M. F. Ragland,

On generalised subnormal subgroups of finite groups

ha aparecido en Mathematische Nachrichten, 286, No. 11-12, 1066-1171 (2013). Ya está accesible a través de

http://dx.doi.org/10.1002/mana.201200029

Véase el resumen al final.

 

L’article

A. Ballester-Bolinches, James Beidleman, A. D. Feldman, M. F. Ragland,

On generalised subnormal subgroups of finite groups

ha aparegut en Mathematische Nachrichten, 286, No. 11-12, 1066-1171 (2013). Està accessible per mitjà de

http://dx.doi.org/10.1002/mana.201200029

Al final se’n pot veure el resum.

 

Abstract:

Let F be a formation of finite groups. A subgroup M of a finite group G is said to be F-normal in G if G/CoreG(M) belongs to F. A subgroup U of a finite group G is called a K-F-subnormal subgroup of G if either U = G or there exist subgroups U = U0U1 ≤ … ≤ Un = G such that Ui − 1 is either normal or F-normal in Ui, for i = 1, 2, …, n. The K-F-subnormality could be regarded as the natural extension of the subnormality to formation theory and plays an important role in the structural study of finite groups. The main purpose of this paper is to analyse classes of finite groups whose K-F-subnormal subgroups are exactly the subnormal ones. Some interesting extensions of well-known classes of groups emerge.

Keywords: Formation; F-subnormal Subgroup; Subnormal Subgroup; PST-groups; PT-groups; T-groups

MSC (2010): 20D10; 20D35; 20F17

 

https://permut.blogs.uv.es/2013/04/02/paper-on-generalised-subnormal-subgroups-of-finite-groups/

Paper “On generalised subnormal subgroups of finite groups” to appear in Math. Nachr.

Mathematische NachrichtenThe paper

A. Ballester-Bolinches, James Beidleman, A. D. Feldman, M. F. Ragland,

On generalised subnormal subgroups of finite groups

will be published in Mathematische Nachrichten. It is available through

http://dx.doi.org/10.1002/mana.201200029

We will inform about the final publication details. See abstract below.

 

El artículo

A. Ballester-Bolinches, James Beidleman, A. D. Feldman, M. F. Ragland,

On generalised subnormal subgroups of finite groups

será publicado en Mathematische Nachrichten. Ya está accesible a través de

http://dx.doi.org/10.1002/mana.201200029

Informaremos sobre los detalles bibliográficos cuando estén disponibles. Véase el resumen al final.

 

L’article

A. Ballester-Bolinches, James Beidleman, A. D. Feldman, M. F. Ragland,

On generalised subnormal subgroups of finite groups

serà publicat en Mathematische Nachrichten. Ja està accessible per mitjà de

http://dx.doi.org/10.1002/mana.201200029

Informarem sobre els detalls bibliogràfics quan estiguen disponibles. Al final es pot veure el resum.

 

Abstract:

Let equation image be a formation of finite groups. A subgroup M of a finite group G is said to be equation image-normal in G if G/CoreG(M) belongs to equation image. A subgroup U of a finite group G is called a K-equation image-subnormal subgroup of G if either U = G or there exist subgroups U = U0U1 ≤ … ≤ Un = G such that Ui − 1 is either normal or equation image-normal in Ui, for i = 1, 2, …, n. The K-equation image-subnormality could be regarded as the natural extension of the subnormality to formation theory and plays an important role in the structural study of finite groups. The main purpose of this paper is to analyse classes of finite groups whose K-equation image-subnormal subgroups are exactly the subnormal ones. Some interesting extensions of well-known classes of groups emerge.

Keywords: Formation; equation image-subnormal Subgroup; Subnormal Subgroup; PST-groups; PT-groups; T-groups

MSC (2010): 20D10; 20D35; 20F17